# SDR CA120906001

- Difficulty date: August 3, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 53670001
- Condition: Malfunctioned
- Location: Fuel System
- Part time: 90 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT WAS SNAGGED DUE TO ENGINE NOT SHUTTING DOWN PROPERLY, DURING INSPECTION, FOUND THAT THE ELECTRIC FUEL PUMP WAS PRODUCING A HIGHER PRESSURE ON THE LOW SETTING AND AT SHUTDOWN THE FUEL WAS BYPASSING THE MECHANICAL FUEL PUMP AND NOT ALLOWING THE ENGINE TO SHUTDOWN.  A NEW FUEL PUMP WAS INSTALLED AND THE PROBLEM WAS RECTIFIED WITH NO OCCURRENCE SINCE.
